# SDR DXTA202004213648

- Difficulty date: April 20, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 11,601 hours, 7,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Disconnected
- Location: Acm Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE AMBER CAS ILLUMINATED - ON CLIMB OUT AT 20000 FEET WE OBSERVED CABIN CLIMBING HIGHER THAN NORMAL AND AT 34000 FEET THE AMBER CAS (8500) LIGHT ILLUMINATED. EMERG CHECKLIST WAS ACCOMPLISHED WTIH NO CHANGE AND AN EMERGENCY WAS DECLARED AND CABIN RED ALTITUDE CAS WAS ILLUMINATED AND EMERGENCY DESCENT WAS ACCOMPLISHED AND CAS MESSAGES EXTIGUISHED.  DURING THE EMERGENCY THE AMBER ANTISKID LIGHT ILLUMINATED AND WENT OUT.   PERFORMED BITE TEST OF THE PRESSURIZATION CONTROLLER IAW AMM 21-30-00, WITH NO DEFECTS NOTED. PERFORMED A VISUAL INSPECTION OF THE OUTFLOW VALVES TO CHECK FOR OBSTRUCTIONS, NO DEFECTS NOTED. INSPECTED AFT EQUIPMENT BAY PLUMBING AND FOUND A LINE FROM THE ACM PRECOOLER DISCONNECTED. PERFORMED A VISUAL INSPECTION FOR DAMAGE, NONE NOTED. SECURED THE LINE IAW AMM 20-LD-40. PERFORMED MANUAL  PRESSURIZATION AND LEAK CHECK IAW AMM 21-30-00 PARAGRAPH 5. NO DEFECTS NOTED. OPERATED THE MLG BRAKES MULTIPLE TIMES, VISUALLY INSPECTED MLG WIRE HARNESS AND WHEEL WELL WIRING WITH NO DEFECTS NOTED.
